# SDR SWAA2024012434212

- Difficulty date: December 21, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON TRANSITION ANGLE; L/H SIDE FWD CARGO AT STA.500B-500C<[01] WORKED CORROSION PER SRM 51-10-02; REMOVED .012 MATERIAL. REWORK OUT OF LIMITS PER SRM 53-00-53-1A-1;[02] REPAIRED SECTION OF L/H TRANSITION ANGLE FROM STA 480+10 TO STA 500I I.A.W SRM 53-00-53-2R-5.;[03] REPAIRED SECTION OF L/H TRANSITION ANGLE FROM STA 480+10 TO 500I I.A.W SRM 53-00-53-2R-5 AND EA M-22-153-1550.
